# SDR FDEA20190320642

- Difficulty date: March 15, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 745 X =  75.25 FOUND CROWN DAMAGED . MAIN DECK FLOOR SEAT TRACK REPAIR CARRIED OUT REPAIR BY SECTIONAL REPLACEMENT   AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. FROM STATION 725 TO STATION 765 X =   75.25.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.          (NOTE - NON ROUTINE NUMBER ENTERED IN ERROR, TO BE CORRECTED WITH NON ROUTINE   NUMBER -N00858)
